MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM. 41MM X 15 MM LOW ECC. 1.5
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Joint Dislocation (2374); Patient Problem/Medical Problem (2688)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
The patient underwent the ascend tsa surgery on (b)(6) 2018.Humeral dislocation and a recurrence of rotator cuff tears occurred in (b)(6) 2019 and the patient still complains of pain.A revision surgery is scheduled on (b)(6) 2019.
 
Event or Problem Description
Surgery on (b)(6) 2019: allageneic bone was implanted (all prosthetic components remained implanted).Information provided on 11th december 2019: a revision surgery to reverse shoulder arthroplasty was performed on (b)(6) 2019 with removal of all the components implanted on (b)(6) 2018.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS ASCEND FLEX HUMERAL HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8490966
Report Number3000931034-2019-00046
Device Sequence Number1471246
Product Code KWS
UDI-Device Identifier03700386940033
UDI-Public03700386940033
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/20/2022
Device Model NumberDIAM. 41MM X 15 MM LOW ECC. 1.5
Device Catalogue NumberDWF041
Device Lot NumberAB2072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;